# SDR CA990209009

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: C2FS533
- Condition: Cracked
- Location: Bs 228
- Part time: 10,977 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION PER CR-98-38 FOUND THE BULKHEAD AND CHANNEL ASSEMBLY CRACKED.
